# SDR ASAA2023050843193

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,685 hours, 15,505 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CAME ON DURING AFTER START FLOW AFTER BOTH ENG'S RUNNING - FAULT LT EXTINGUISHED AFTER ABOUT 5 MINS. GROUNDED - YES. MAINT MSG 49--61116 FOUND ON CURRENT STATUS. B737-800 FIM 49-60 TASK 802 CARRIED OUT AND FOUND TO BE AN INTERMITTENT FAULT.
